Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Painful pouch of fluid building up near chest. What could it be?

Ya i was wondering if you could help me out, up on the left side of my chest near my callor bone i have a little pouch of fluid build up and it hurts off and on. I was wondering if you know what it could be? at the same time i have pain that comes and goes on the lower left side of my stomach . could the two be related? Thanks Ben
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
The lesion near the collar bone could be a Cyst or Lipoma.IT is better to get it removed and send it for histopathological examination(Biopsy).
The pain in the left lower side of your stomach is not related to the lesion near collar bone.You have to get an ultrasound abdomen for a clue to the diagnosis.
IT may be left ureteric stone,large bowel infection etc.
If you come back with biopsy report and ultrasound abdomen,i will clarify further.
Wish you good health
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor